This website is intended for UK healthcare professionals only Log in | Register

Tag Archives: flecainide

July 2021 Br J Cardiol 2021;28(3) doi:10.5837/bjc.2021.034 Online First

A broad complex tachycardia in a patient on flecainide

Debjit Chatterjee

Abstract

Dr Debjit Chatterjee Case A 65-year-old woman called an ambulance for episodes of palpitation, chest pain and dizziness over the previous three to four days. She was known to suffer from paroxysmal atrial fibrillation (AF) for a while and was on flecainide 100 mg twice daily and rivaroxaban. She thought that the present palpitations were different from her usual occasional paroxysms of AF. Her echocardiogram in the past showed structurally normal heart with preserved left ventricular function. Her coronary angiogram five years ago showed normal coronary arteries. Ambulance crew recorded two electrocardiograms (ECGs) over a period of 20 minute

| Full text
Close

You are not logged in

You need to be a member to print this page.
Find out more about our membership benefits

Register Now Already a member? Login now
Close

You are not logged in

You need to be a member to download PDF's.
Find out more about our membership benefits

Register Now Already a member? Login now